12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > On Lie algebras in which modular pairs of subal...
View graph of relations

« Back

On Lie algebras in which modular pairs of subalgebras are permutable

Research output: Contribution to journalJournal article

Published

Journal publication date02/1981
JournalJournal of Algebra
Journal number2
Volume68
Number of pages9
Pages369-377
Original languageEnglish